# SDR ASAA2025091761056

- Difficulty date: September 17, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 14,262 hours, 4,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750239
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ACCOMPLISHING GVI IN AFT CARGO FOUND LT TRANSITION TO HAVE CORROSION STA 727D TO 747. GROUNDED - YES. REMVOED CORROSION ON TRANSITION PANEL FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED IAW B737-9MAX SRM 53-00-53-2R-5 W= 2 O= .040 R= .034 L= 3 D= .006.
